MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 INFLOW ONLY TUBE SET (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 INFLOW ONLY TUBE SET (3); ARTHROSCOPE
Model Number 7211004
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during a shoulder arthroscopy, the dyonics inflow tube set had issues sitting in the pump properly.The fluid was flowing very fast and could not be properly adjusted.The procedure was successfully completed with no delay using the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.Visual inspection of the returned device did not identify any issues.Functional evaluation of the device did not reveal any malfunction.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include a failure of a concomitant device.No containment or corrective actions are recommended at this time.

Brand Name
DYONICS 25 INFLOW ONLY TUBE SET (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13544180
Report Number1643264-2022-00053
Device Sequence Number2174673
Product Code HRX
UDI-Device Identifier03596010543561
UDI-Public03596010543561
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number7211004
Device Catalogue Number7211004
Device Lot Number50970389
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date08/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown